MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.5MM/3.2MM WIRE GUIDE FOR RECON LOCKING; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.5MM/3.2MM WIRE GUIDE FOR RECON LOCKING; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.010.076
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Therapy date:(b)(6) 2022.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the femoral recon nail piriformis entry nail recon sleeves were missing the nail through the aiming jig.The sleeves look to be worn/bent and need to be replaced.There was a surgical delay of thirty (30) minutes.The procedure was completed successfully.There were no patient consequences.This report involves one (1) 8.5mm/3.2mm wire guide for recon locking.This is report 5 of 6 for (b)(4).

Brand Name
8.5MM/3.2MM WIRE GUIDE FOR RECON LOCKING
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13929970
Report Number2939274-2022-01095
Device Sequence Number6242831
Product Code FZX
UDI-Device Identifier10886982067463
UDI-Public(01)10886982067463
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.076
Device Catalogue Number03.010.076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2022
Initial Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.2MM TROCAR FOR RECON LOCKING; 3.2MM TROCAR FOR RECON LOCKING; 8.5MM/3.2MM WIRE GUIDE FOR RECON LOCKING; PROTECT SLEEVE 11.5/8.5 F/LFN RECOLOCK; PROTECT SLEEVE 11.5/8.5 F/LFN RECOLOCK
Patient SexUnknown